Mag-Ox 400 - Is it safe to take Vitamin D3 supplement while using Magnesium Oxide for constipation?
- 21 Oct 2009 by bonnie1950
- mag-ox, mag-ox 400, vitamin d, vitamin d3, vitamins, constipation, magnesium oxide
I also take Calcium with vitamin D
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mag.Citrate has been helpful for chronic constipation in the past month. However it seems like I've heard that it drains the body of important ...
1 answer • 13 Dec 2010
... probably caused by recent severe diarreah episodes. Problem is I believe the supplement is giving me diarreah. Is that possible?
2 answers • 12 May 2012
I have been taking magnesium oxide for several years as a supplement, but in recent months have been having a problem with diarrhea after eating ...
1 answer • 5 Aug 2012
How much of Magnesium Oxide is too much? I have just started taking ~1000mg each night before bed for constipation and it works great. If stools are ...
1 answer • 27 Feb 2014